MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 4-840220DRAC-GR
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the medtronic service engineer (se) evaluated the device and replaced the transducer printed circuit board (pcb) based on codes reported post event.The ventilator passed all testing per manufacturing specification at the time of service, and was returned to the customer.There is no evidence from the codes reported from the time of the event or service manual documentation on the codes that the ventilator would have stopped ventilation during this event.The cause of the reported event could not be established.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that while in use on a patient, the 840 ventilator generated a system error message.It was also reported that the unit failed and ventilation did not take place.The patient was removed from the ventilator, and placed on an alternate ventilator with no harm or injury.This event is being conservatively filed as customer reported that there was a loss of ventilation during the event, however, there is no evidence from the codes reported, or service manual documentation on the codes that the ventilator would have stopped ventilation during this event.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
IE 
MDR Report Key10820395
Report Number8020893-2020-00181
Device Sequence Number14484058
Product Code CBK
UDI-Device Identifier10884521077188
UDI-Public10884521077188
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4-840220DRAC-GR
Device Catalogue Number4-840220DRAC-GR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR